Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Humidity, Mugginess, Or Sweating On Zoloft?


  • Please log in to reply
5 replies to this topic

#1 elisaac2629

elisaac2629

    Junior Member

  • Junior Member
  • PipPip
  • 58 posts
  • Gender:Female
  • Location:West Texas

Posted 12 April 2012 - 03:59 PM

Ok, this may sound weird so let me explain. I live in an almost dry, flat, desert-like area. Even when it rains, it doesn't feel very humid even if it is. If you have followed me, I started Zoloft on march 22 at 25 mg for one week, 50 mg next, week, and am currently taking 75 mg (6 days now).

Now, I'm not sure if its just me, my work building, or this medicine causing this but I'm wondering if anyone else feels a mugginess or humid-like feeling. The weird thing is that I only feel this in my office and everybody else says it feels fine to them. I'm not really sweating or anything just feel like I can't breath like in humid conditions. It feels like I'm outside in Florida on a semi-windy day ( I have my fan on). :burn: Did I mention that I ABSOLUTELY HATE humidity. I wouldn't be able to live somewhere very humid for a long time, unless of course I get a huge dehumidifier..lol. But anyways, is this me just "sweating" from Zoloft? I remember myself actually having night sweats on Lexapro but actual sweating and not like this. Maybe its just my anxiety making me think its muggy in here. If it is sweats from Zoloft, does it ever subside? I can't come to work feeling like this all the time. Yuck

Jess

#2 karlarenee

karlarenee

    Junior Member

  • Junior Member
  • PipPip
  • 73 posts
  • Gender:Female
  • Location:PA

Posted 12 April 2012 - 04:57 PM

When I was taking Zoloft, I seemed to sweat more. I was always hot even when others were cold. It wasn't any particular place though. It has toned down a bit since I stopped taking it. (I stopped due to the teeth clenching side-effect, I was destroying my teeth because of it)

#3 Sfgchick80

Sfgchick80

    Just Registered

  • Just Registered
  • 1 posts

Posted 24 July 2012 - 11:54 PM

Oh my gosh! I am so glad I am not the only one! I started taking generic Zoloft about a week ago, after being on Prozac for 8 years. I found the fluoxetine was a culprit in my chronic headaches, and weight gain, though my depression and OCD were well controlled. I CAN NOT cool off! I feel like I am radiating my own heat, and exactly how you described - muggy. The air conditioner is on to a degree that a few weeks ago would have made me chilly. Not only is this going to be expensive, but it's quite humiliating to be at work, working with a client and be sweating profusely for no reason. Does anyone know if this goes away? I don't think this is the drug for me, if this insane sweating and overheating is permanent. Any insight greatly welcomed!

#4 dmxdex

dmxdex

    Junior Member

  • Junior Member
  • PipPip
  • 55 posts
  • Gender:Male

Posted 30 July 2012 - 11:57 AM

I sweat buckets on most ADS.

#5 leila24

leila24

    Senior Member

  • Senior Member
  • PipPipPipPipPip
  • 401 posts
  • Gender:Female
  • Location:United Kingdom

Posted 14 August 2012 - 04:05 PM

I'm with you on this, when everyone else is wrapped up in coats outside I'm in a t shirt and baking hot lol, it's been that way since starting Sertraline 4 months ago..takes some getting used to eh!
"Stop thinking, start living! Each and every moment of our lives, we have a choice....to be lost in thought, or fully engaged in life"~ John Selby.

"It's just a ride"~ Bill Hicks

#6 depressedforlife

depressedforlife

    Newbie

  • Newbie
  • Pip
  • 7 posts

Posted 23 September 2012 - 02:10 PM

my first time around on zoloft or Z-effect as I jokingly refer to it I did great on 50 mg and didnt have an increased sweating problem but my second time using zoloft I bumped up to 100mg and wow even being in a cold city i was sweating like a madman!! now Ive always had a sweating problem (hyperhidrosis) so I always sweat more WAY more then normal but when I was on 50 I was ok (for me) but when I was on 100 I was drenching cloths insanely!
Im now going to start out fresh with 50 mg again and see what happens




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users